MathSciNet Relay Station
MathSciNet bibliographic data
MR1355006 (97a:11143) 11N13 (11R44 11Y35)
Bach, Eric; Sorenson, Jonathan Explicit bounds for primes in residue classes. Math. Comp. 65 (1996), no. 216, 1717–1735.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement